# SDR CA040928014

- Difficulty date: September 27, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 21,146 hours
- Engine: Pwa PT6A20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: PCE22643
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) ON DESCENT TO LAND, THE PILOT HEARD A LOUD BANG AND LOSS OF TQ IN THE LT ENGINE. ALL OTHER INDICATIONS WERE NORMAL. THEY SECURED THE LEFT ENGINE AND MADE A NORMAL LANDING.
